# SDR AWXA200500170

- Difficulty date: February 6, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 58,615 hours, 40,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P4010021
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND THE AFT GALLEY OUTBOARD EMERGENCY FLASHLIGHT INOPERATIVE.  MX REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
